MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR 12/14 FEM HEAD 36MM +0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. COCR 12/14 FEM HEAD 36MM +0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71303600
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision was performed due to recurrent dislocation and instability.
 
Additional Manufacturer Narrative
A clinical evaluation was conducted and it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical/medical investigation task will be reopened.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re opened.Mimb review.Assess severity of complaint case to determine if additional actions or inputs are required for inclusion in the medical assessment.Determine if a medical assessment will be performed based on a review of the complaint details and further input from the medical director/designee.Will proceed with a medical assessment based on clinical supporting documents provided.If no relevant medical information is provided can close the mi task.Approved by (b)(6), md a review of relevant clinical/medical information in the reported issue, inclusive of technique and patient information, to include, but not limited to: patient information.Surgical procedure/post-operative care review.Device labeling (including technique guides, ifus, etc.) it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical/medical investigation task will be reopened.

Brand Name
COCR 12/14 FEM HEAD 36MM +0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8365008
Report Number1020279-2019-00785
Device Sequence Number13984935
Product Code LPH
UDI-Device Identifier03596010479983
UDI-Public03596010479983
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K022902
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71303600
Device Lot Number17CM20879
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date02/24/2019
Supplement Report FDA Received Date06/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;